Journal d’Analyse Mathématique

, Volume 88, Issue 1, pp 337–381 | Cite as

Mappings ofBMO-distortion and beltrami-type operators

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. V. Ahlfors,Lectures on Quasiconformal Mappings, Van Nostrand, Princeton, 1966; reprinted by Wadsworth Inc., Belmont, 1987.MATHGoogle Scholar
  2. [2]
    L. V. Ahlfors and A. Beurling,Conformal invariants and function theoretic null sets, Acta Math.83 (1950), 101–129.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    S. S. Antman,Fundamental mathematical problems in the theory of nonlinear elasticity, inNumerical Solution of Partial Differential Equations, III, Academic Press, New York, 1976, pp. 35–54.Google Scholar
  4. [4]
    K. Astala, P. Koskela, T. Iwaniec and G. Martin,Mappings of BMO-bounded distortion II, Math. Ann.317 (2000), 703–726.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    J. M. Ball,Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal.63 (1977), 337–403.MATHGoogle Scholar
  6. [6]
    M. A. Brakalova and J. A. Jenkins,On solutions of the Beltrami equation, J. Analyse Math.76 (1998), 67–92.MATHMathSciNetGoogle Scholar
  7. [7]
    R. R. Coifman and L. Grafkos,Hardy space estimates for multilinear operators, 1, Rev. Mat. Iberoamericana8 (1992), 45–67.MATHMathSciNetGoogle Scholar
  8. [8]
    R. R. Coifman, P. L. Lions, Y. Meyer and S. Semmes,Compensated compactness and Hardy spaces, J. Math. Pures Appl.72 (1993), 247–286.MATHMathSciNetGoogle Scholar
  9. [9]
    R. R. Coifman and R. Rochberg,Another characterization of BMO, Proc. Amer. Math. Soc.79 (1980), 249–254.MATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    R. R. Coifman, R. Rochberg and G. WeissFactorization theorems for Hardy spaces in several variables, Ann. of Math.103 (1978), 569–645.MathSciNetGoogle Scholar
  11. [11]
    G. David,Solutions de l’equation de Beltrami avec Μ = 1. Ann. Acad. Sci. Fenn. Ser. A I Math.13 (1988), 25–70.MATHMathSciNetGoogle Scholar
  12. [12]
    S. Donaldson and D. Sullivan,Quasiconformal 4-manifolds, Acta Math.163 (1989), 181–252.CrossRefMathSciNetMATHGoogle Scholar
  13. [13]
    L. C. Evans and R. F. Gariepy,Measure Theory and Fine Properties of Functions, CRC Press, Boca Raton, 1992.MATHGoogle Scholar
  14. [14]
    C. Fefferman,Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc.77 (1971), 587–588.MATHMathSciNetGoogle Scholar
  15. [15]
    F. W. Gehring,The L p-integrability of the partial derivatives of a quasiconformal mapping. Acta Math.130 (1973), 265–277.MATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    F. W. Gehring and O. Lehto,On the total differentiability of functions of a complex variable, Ann. Acad. Sci. Fenn. AI272 (1959), 3–9.MathSciNetGoogle Scholar
  17. [17]
    V. M. Goldstein and S. K. Vodop’yanov,Quasiconformal mappings and spaces of functions with generalised first derivatives, Sb. Mat. Z.17 (1976), 515–531.Google Scholar
  18. [18]
    L. Grafkos,Hardy space estimates for multilinear operators, II, Rev. Mat. Iberoamericana8 (1992), 69–92.MathSciNetGoogle Scholar
  19. [19]
    L. Greco,A remark on the equality det Df = Det Df, Differential Integral Equations6 (1993), 1089–1100.MATHMathSciNetGoogle Scholar
  20. [20]
    L. Greco, T. Iwaniec and G. Moscariello,Limits of the improved integrability of the volume forms, Indiana Univ. Math. J.44 (1995), 305–339.MATHCrossRefMathSciNetGoogle Scholar
  21. [21]
    J. Heinonen and P. KoskelaSobolev mappings with integrable distortion, Arch. Rational Mech. Anal.125 (1993), 81–97.MATHCrossRefMathSciNetGoogle Scholar
  22. [22]
    T. Iwaniec,p-Harmonic tensors and quasiregular mappings, Ann. of Math.136 (1992), 651–685.CrossRefMathSciNetGoogle Scholar
  23. [23]
    T. Iwaniec,Integrability theory of Jacobians, Lipschitz Lectures, Preprint #36, Sonderforschungsbereich256, Bonn, 1995.Google Scholar
  24. [24]
    T. Iwaniec,The Gehring Lemma, inQuasiconformal Mappings and Analysis, A collection of papers honoring F. W. Gehring (P. Duren, J. Heinonen, B. Osgood and B. Palka, eds.), Springer-Verlag, Berlin, 1998, pp. 181–204.Google Scholar
  25. [25]
    T. Iwaniec, P. Koskela and J. Onninen,Mappings of finite distortion: Monotonicity and continuity, Invent. Math.144 (2001), 507–531.MATHCrossRefMathSciNetGoogle Scholar
  26. [26]
    T. Iwaniec, P. Koskela and J. Onninen,Mappings of finite distortion: Compactness, Ann. Acad. Sei. Fenn. Ser. A I Math., to appear.Google Scholar
  27. [27]
    T. Iwaniec, P. Koskela, G. J. Martin and C. Sbordone,Mappings of finite distortion: Ln logαL-integrability, Bull. London Math. Soc, to appear.Google Scholar
  28. [28]
    T. Iwaniec and A. Lutoborski,Integral estimates for null Lagrangians, Arch. Rational Mech. Anal.125 (1993), 25–79.MATHCrossRefMathSciNetGoogle Scholar
  29. [29]
    T. Iwaniec and G. J. Martin,Quasiregular mappings in even dimensions, Acta Math.170 (1993), 29–81.MATHCrossRefMathSciNetGoogle Scholar
  30. [30]
    T. Iwaniec and G. J. Martin,Riesz transforms and related singular integrals, J. Reine Angew. Math.473 (1993), 29–81.Google Scholar
  31. [31]
    T. Iwaniec and G. J. Martin,The Beltrami Equation, Mem. Amer. Math. Soc, to appear.Google Scholar
  32. [32]
    T. Iwaniec and G. J. Martin,Squeezing the Sierpinski Sponge, Studia Math.149 (2002), 133–145.MATHMathSciNetCrossRefGoogle Scholar
  33. [33]
    T. Iwaniec and G. J. Martin,Geometric Function Theory and Non-linear Analysis, Oxford University Press, 2001.Google Scholar
  34. [34]
    T. Iwaniec, L. Migliaccio, L. Nania and C. Sbordone,Integrability and removability results for quasiregular mappings in high dimensions, Math. Scand.75 (1994), 263–279.MATHMathSciNetGoogle Scholar
  35. [35]
    T. Iwaniec and C. Sbordonne,On the integrability of the Jacobian under minimal hypotheses, Arch. Rational Mech. Anal.119 (1992), 129–143.MATHCrossRefMathSciNetGoogle Scholar
  36. [36]
    T. Iwaniec and C. Sbordonne,Quasiharmonic fields, Ann. Inst. H. Poincaré Anal. Non Linéaire18 (2001), 519–572.MATHCrossRefGoogle Scholar
  37. [37]
    T. Iwaniec and V. šverák,On mappings with integrable dilatation, Proc. Amer. Math. Soc.118 (1993), 181–188.MATHCrossRefMathSciNetGoogle Scholar
  38. [38]
    T. Iwaniec and A. Verde,A study of Jacobians in Hardy-Orlicz spaces Proc. Edinburgh Math. Soc.129 (1999), 539–570.MATHMathSciNetGoogle Scholar
  39. [39]
    F. John and L. Nirenberg,On functions of bounded mean oscillation, Comm. Pure Appl. Math.14 (1961), 415–426.MATHCrossRefMathSciNetGoogle Scholar
  40. [40]
    J. Kauhanen, P. Koskela and J. Malý,Mappings of finite distortion: Discreteness and openeness, Arch. Rational Mech. Anal.160 (2001), 135–151.MATHCrossRefGoogle Scholar
  41. [41]
    J. Kauhanen, P. Koskela and J. Malý,Mappings of finite distortion: Condition N, Michigan Math. J.49 (2001), 169–181.MATHMathSciNetGoogle Scholar
  42. [42]
    J. Manfredi and E. Villamor,Mappings with integrable dilatation in higher dimensions, Bull. Amer. Math. Soc.32 (1995), 235–240.MATHMathSciNetGoogle Scholar
  43. [43]
    O. Martio, S. Rickman and J. VÄisÄlÄ,Definitions for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I448 (1969), 1–40.Google Scholar
  44. [44]
    V. G. Maz’ja,Sobolev Spaces, Springer-Verlag, Berlin, 1985.MATHGoogle Scholar
  45. [45]
    L. Migliaccio and G. Moscariello,Mappings with unbounded dilatation. Preprint, no. 3, DIIMA, Università di Salerno, 1997.Google Scholar
  46. [46]
    G. Moscariello,On the integrability of the Jacobian in Orlicz spaces, Math. Japon.40 (1992), 323–329.MathSciNetGoogle Scholar
  47. [47]
    S. Müller,A surprising higher integrability property of mappings with positive Jacobians, Bull. Amer. Math. Soc.21 (1989), 245–248.MATHMathSciNetGoogle Scholar
  48. [48]
    M. M. Rao and Z. D. Ren,Theory of Orlicz Spaces, Pure Appl. Math. 146, Wiley, New York, 1991.Google Scholar
  49. [49]
    M. Reimann,Functions of bounded mean oscillation and quasiconformal mappings Comment. Math. Helv.49 (1974), 260–276.MATHCrossRefMathSciNetGoogle Scholar
  50. [50]
    Yu. G. Reshetnyak,Space Mappings with Bounded Distortion, Transl. Math. Monographs73, Amer. Math. Soc., Providence, RI, 1989.Google Scholar
  51. [51]
    S. Rickman,Quasiregular Mappings, Springer-Verlag, Berlin, 1993.MATHGoogle Scholar
  52. [52]
    J. W. Robin, R. C. Rogers and B. Temple,On weak continuity and Hodge decomposition, Trans. Amer. Math. Soc.303 (1987), 609–618.CrossRefMathSciNetGoogle Scholar
  53. [53]
    V. Ryazanov, U. Srebro and E. Yacubov,BMO-quasiregular mappings, J. Analyse Math.83 (2001), 1–20.MATHGoogle Scholar
  54. [54]
    E. Stein,Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, 1993.Google Scholar
  55. [55]
    P. Tukia,Compactness properties of Μ-homeomorphisms, Ann. Acad. Sci. Fenn. Ser. A I Math.16 (1991), 47–69.MathSciNetGoogle Scholar
  56. [56]
    J. VÄisÄlÄ,Two new characterizations for quasiconformality, Ann. Acad. Sci. Fenn. Ser. A I Math.362 (1965), 1–12.Google Scholar
  57. [57]
    S. Wu,On the higher integrability of nonnegative Jacobians, Comptes Rendus Acad. Sci. Paris, to appear.Google Scholar

Copyright information

© Hebrew University of Jerusalem 2002

Authors and Affiliations

  1. 1.Department of MathematicsSyracuse UniversitySyracuseUSA
  2. 2.Department of MathematicsUniversity of JyvÄskylÄJyvÄskylÄFinland
  3. 3.Department of Mathematics and StatisticsUniversity of AucklandAucklandNew Zealand

Personalised recommendations